Curcumin, the major component of the food spice turmeric, has been reported to have anti-cancer properties.It is reported as anti-inflammatory. Yesterday I read on-line that it also is an estrogen blocker, and there are conflicting reports about whether curcumin may enhance or reduce the effectiveness of tamoxifen, when someone is taking both. I don't know how good the research on this nutritional supplement is. I have been taking both tamoxifen and curcumin, not knowing until yesterday that the curcumin might (or might not?) be a problem. Does anyone have any solid information on this subject? Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.